# SDR DALA14022293356

- Difficulty date: April 9, 2014
- Submitted: April 13, 2014
- Operation: Air carrier
- Aircraft: N856NW
- Make and model: Airbus A330-223
- Aircraft serial: 0631
- Aircraft time: 41,509 hours, 5,668 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frame 74
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK YC FRAME 74  FOUND CORRODED.  REPLACED SEAT TRACK.
